# SDR ASOA201905134016

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 31,810 hours, 20,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564090001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION A DENT IN THE SKIN WAS DISCOVERED AT FRAME 63 STRINGER 21R-20R ON A RIVET LINE. MAINTENANCE CUT OUT THE DAMAGED SKIN AND PERFORMED A FILLER / DOUBLER REPAIR. OPERATIONAL/ PRESSURIZATION CHECKSWERE PERFORMED WITHOUT DEFECT AND THE AIRCRATF WAS APPROVED FOR RETURN TO SERVICE.
